ophthalmologist-icon
Hair dye in my eye
I accidentally got hair dye in my eye and I washed it out with water for 15 minutes can I put Visine in my eye now
5113 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Wash eyes as much as possible with clean water ,& you should use lubricating eye drops like Refresh liquigel one hourly at least for a day or two.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
welldone by washing. but  do it frequently. visine is a decongestant containing  nehazoline .it will  definitely  remove your congestion  (redness )but  the worst part of this drug is rebound phenomenon  ie as soon as the effect of this drug decreases  the congestion  reoccurs with  little more intensity. so also use lubricant eye drops 2to3 times daily e.g. teardrop and for one or two days lotepred  eye drops  too.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello You  can use lubricating eyedrop frequently I don't know about composition of visine... Kindly share the composition of visine so that I may guide you better
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Non allergic hair dye Symptoms of dye allergy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.